International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 11, Pages 661-672
A general lemma for fixed-point theorems involving more than two maps in -metric spaces with applications
1Gurukul Colony, Ahmedpur, Latur District 413 515, (Maharashtra), India
2Chhatrapati Shivaji Ward, Kothari Gali, Harda 461331, India
3Department of Applied Mathematics, Changwon National University, Changwon 641-773, Korea
Received 26 June 2002
Copyright © 2003 B. C. Dhage et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
A general procedural lemma for fixed-point theorems for three and four
maps in a -metric space is proved, and it is further applied for
proving the common fixed-point theorems of three and four maps in a
-metric space satisfying certain contractive conditions.